Medical Questions > Pregnancy Forum > Am I Pregnant Forum

is it possible im pregnant? im so scared

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
so, i had sex about 4/5 weeks ago, in my pool. without a condom. im on birth control, but i forgot to take my pill that day. he busted inside me, and i didnt think anything of it. i took the cheap plan b stuff, that planned parenthood gives teens with their birth control, literally right after we had sex. he busted in me at like 10:45 and i took the pill around 11:10. then i took the follow up at 11:00 am the next day, like you are supposed to. from what i hear, the plan be does not work. even though i got my period, i hear that you can still get it while pregnant from being on the pill because of the regulation. so anyway. back to my scaredness. i have been nauseous for the past 4/5 days.. and i heard that morning sickness starts around the 4/5 week after sex.. my appetite is totally different, heartburn as well, super tired all the time, and ive had a headache for a while too... im freaking out, i have no money until i get paid on friday. i cant tell my mom until im sure because i dont want to be dead. and im just scared. any thoughts?
Did you find this post helpful?
|

User Profile
replied August 3rd, 2011
Hello,

Welcome to ehealthforum

Since you took Plan B immediatley after the act chances of pregnancy are rare.Plan B contains high doses of hormone so causes breakthrough bleeding which you experienced.It is also associated with side effects as nausea,vomitting,abdominal pain etc.If along with that you are also taking birth pills then might be that you are experiencing the side effect of the pill use due to hormonal changes.The next periods might also be delayed by a week or so.
The symptoms should subside in few days.If they persist for long consider visiting a Gynaecologist for evaluation.

Take Care!


|
Did you find this post helpful?

replied August 13th, 2011
so im kinda of young i dont have safe sex i understand i should but im not sure what is going on with my body right now. i was on depo for six months and stop it last oct i was due for a new shot and i never went because i was bleeding the whole time on depo i hated it but anyways . everything has been fine with my period on time every 28 days but last month july 10th my period was six days late and didnt last as long and wasnt as heavy has it should have been this month i should have gotten it around the 10th again but on the 8 there was light pink blood and i havnt been feeling well so i took a pt but it came on (-) then the bleeding stopped then the next night it happened again but not as much blood then a few days went by and last night i started bleeding but not a lot and it is nothing like my period has hever been i have light cramps but it feels like im bleeding a lot and feels like a lot is coming out but then go look and it wasnt even coming out then a hour later a little more comes out??? what should i do
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.